MathSciNet Relay Station
MathSciNet bibliographic data
MR2199633 (2006m:57016) 57M27 (57M25 57N10 57N13)
Owens, Brendan; Strle, Sašo Rational homology spheres and the four-ball genus of knots. Adv. Math. 200 (2006), no. 1, 196–216.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement